Searching...
Thursday, 4 October 2012

I Feel LIke a 100 Year Old Woman

I guess it was too good to be true.  Here I was thinking that this new chemo (Taxol and Herceptin) was relatively easy in terms of noticeable side effects.  Boy was I wrong.  I have only had 4 of the 12 Taxol treatments that I will be getting and the cumulative affect is starting to kick in.  My fingers are little swollen sausages and the joint pain I am feeling in my fingers, knees, elbows and hips in unbelievable.

If things are supposed to get worse as time goes on I think I'll have to get a wheelchair and massive doses of pain killer.  Walking up and down the stairs is a dangerous proposition as I feel like my legs are going to crumble and break.  I'll be so puffy that I won't be able to use my hands at all.   So if there are any blog readers out there who have experienced Taxol side effects and have some good suggestions for pain relief and to help with the swelling, please let me know.

On another note.....

Radiation starts in a few months and I've heard it helps to prepare the skin beforehand.  Not being a huge cosmetics user, I'm a bit at a loss as to the best skin strengthening, healing creams that I could use now to prepare - any ideas?

Finally.....

I know I haven't been very frequent or expressive in my blog posts lately, I've had some family matters to work through and have been unwilling to allow myself to delve into "feelings" and "emotions" for fear of completely losing it.  The old me will come back eventually and I hope to be able to share more soon.  For now, just little updates and quick notes as I progress.

Well I've got to run - another chemo session today.  Oh Joy!

Keep reading.....

Michelle

PS:  My special protector is now hanging by the front door - thanks J.

1 comments:

ndencameron said...

I was speaking with a women who had went through radiation. I remember her mentioning always looking for creams with aloe vera in them. Also not sure if this discussion board will offer any help but though I would share all the same. http://community.breastcancer.org/forum/70/topic/663615

You're doing great! -Natalie

Post a Comment

 
Back to top!